RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Mukhacheva, Elita Aleksandrovna
(1930–2011)

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 6

Number of views:
This page:405
Abstract pages:3197
Full texts:1089
References:194
Doctor of technical sciences

http://www.mathnet.ru/eng/person29136
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:mukhacheva.eh-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/253617

Publications in Math-Net.Ru
2011
1. M. A. Mesyagutov, E. A. Mukhacheva, G. N. Belov, G. Scheithauer, “Packing of one-dimensional bins with contiguous selection of identical items: An exact method of optimal solution”, Avtomat. i Telemekh., 2011, 1,  154–173  mathnet  mathscinet  zmath; Autom. Remote Control, 72:1 (2011), 141–159  isi  scopus
2009
2. V. M. Kartak, M. A. Mesyagutov, E. A. Mukhacheva, A. S. Filippova, “Local search of orthogonal packings using the lower bounds”, Avtomat. i Telemekh., 2009, 6,  153–166  mathnet  mathscinet  zmath; Autom. Remote Control, 70:6 (2009), 1054–1066  isi  scopus
2008
3. E. A. Mukhacheva, D. A. Nazarov, “Design of rectangular packings: Block structure-based reconstruction algorithm”, Avtomat. i Telemekh., 2008, 2,  97–113  mathnet  mathscinet  zmath; Autom. Remote Control, 69:2 (2008), 262–277  isi  scopus
2006
4. E. A. Mukhacheva, D. A. Nazarov, A. S. Filippova, “Design of rectangular packings using decoders of block structure”, Avtomat. i Telemekh., 2006, 6,  161–173  mathnet  mathscinet  zmath; Autom. Remote Control, 67:6 (2006), 977–988  scopus
2004
5. E. A. Mukhacheva, A. S. Mukhacheva, “The rectangular packing problem: local optimum search methods based on block structures”, Avtomat. i Telemekh., 2004, 2,  101–112  mathnet  mathscinet  zmath; Autom. Remote Control, 65:2 (2004), 248–257  isi  scopus
6. E. A. Mukhacheva, A. S. Mukhacheva, “L. V. Kantorovich and cutting-packing problems: new approaches to combinatorial problems of linear cutting and rectangular packing”, Zap. Nauchn. Sem. POMI, 312 (2004),  239–255  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:4 (2006), 1504–1512

2005
7. V. A. Bulavskii, V. A. Vasil'ev, S. S. Kutateladze, V. L. Makarov, M. M. Lavrent'ev, V. D. Marshak, E. A. Mukhacheva, Yu. G. Reshetnyak, V. I. Suslov, V. I. Shmyrev, S. M. Antsyz, I. A. Bykadorov, “Gennadii Shlemovich Rubinshtein (1923–2004)”, Sib. Zh. Ind. Mat., 8:1 (2005),  3–9  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019